# SDR HNAA20231200186

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 49,441 hours, 45,208 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO TAKE OFF CONFIG WARNING ON EICAS WARNING CAME ON AT ABOUT 10 KNOTS AT THE START OF ROLL AND REJECTED ALMOST IMMEDIATELY MESSAGE DID CLEAR AND HAD NOTICED THAT THE BRAKE LIGHT HAD COME ON LIGHT HAD EXTIGUSHED AFTER CYCLED BRAKES
      HISTORY:                                                                                                                                                                                                            FACT  10JUN23  08:34  PHF
 INRREGULARITY CLEARED USING NORMAL CREW PROCDURES NO MESSAGES OR LIGHT ON AT THIS TIME
